The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

· Registered
Joined
·
1,590 Posts
I just got a call from my doctor I have severe anemia. Does anyone have this from taking Metformin? That is what I am thinking might cause it.
I take 2000 mg of Metformin a day and a Amaryl in the morning with the first 1000 mg of Metformin.. Also, take niacin, atenelol for blood pressure and a diovan at night for BP.
I have extremely high cholesterol 932 that is with meds and diet.
As far as I know, hemolytic anemia caused by metformin is an extremely rare complication. I looked it up and only 3 cases have been reported. Hopefully your doctors can find the cause of it and get you corrected. Out of curiosity.....what are you taking for your cholesterol?
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top